# SDR 96ZZZX4282

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N503MP
- Make and model: Hughes 369E
- Aircraft serial: 0414E
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 369D25100901
- Condition: Seal Leak
- Location: Tachometer Drive
- Part time: 271 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ROTOR TACHOMETER GEN SEAL LEAKS INTO OIL COOLER BLOWER INLET, AIR/OIL MIX TURE GETS DISTRIBUTED OVER HOT 250C20R ENGINE.  REMAINDER OF AIR OIL MIXTURE ENTERS HEATER DUCTS.  WHEN PILOT SELECTS HEATER, HAZARDOUS AIR/OIL MIXTURE FILLS COCKPIT.  THIS PAD SHOULD HAVE A SCUPPER DRAIN LINE OVERBOARD LIKE THE 2 OTHER SEALS IN SAME PROXIMITY.
